You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Homotopy Type of Fredholm Manifolds
Kalyan K. Mukherjea
Transactions of the American Mathematical Society
Vol. 149, No. 2 (Jun., 1970), pp. 653-663
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1995419
Page Count: 11
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Banach manifolds whose tangent bundles admit a reduction to the Fredholm group have been intensively studied in the last few years. Here we show that such a manifold (under appropriate smoothness and separability restrictions) is homotopy equivalent to the union of a nested sequence of closed finite-dimensional submanifolds.
Transactions of the American Mathematical Society © 1970 American Mathematical Society